# SDR AALA20130311003

- Difficulty date: March 11, 2013
- Submitted: March 11, 2013
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 36,288 hours, 14,999 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 16 LEFT CLIP IS BENT ON UPPER HORIZONTAL FLANGE AT INBOARD EDGE, BODY STATION 727F.  REMOVED INSTALLED NEW CLIP PER DRAWING PL146A1010, AARD 51-00-05 REPAIR-1 AND SRM 51-40-02.
